Quitting Oxycodone with Loperamide- My story begins... - Part 231

By Jungledog · Mar 9, 2015 · ·
  1. You two are so very sweet and supportive. Yes, getting off opiates truly sucks. You both are doing so well.

    Beach, you really can't overdose on gabapentin. It can be safely dosed to 5,000 mg daily. I find it lasts about 8 hours but it takes 2 hours to kick in. So when you cold turkey space doses 6 hours apart. I also take big doses, like 1200-1800 at a time. Pretty much removes withdrawal. Two issues: 1) tolerance builds fucking fast and 2) high doses will feel extremely weird like you are sort of drunk. Try going to 500-600 with each dose.

    I am doing ok. Taking care of myself. No vomiting yesterday. Ate light. Walked 4 miles. Down another 2 pounds today. Have lost 6 pounds since stopping the Benadryl and reducing kratom. Happy about that. Hoping that this is all nothing more than my irritable bowel worsening. Since I stopped the Cymbalta, the nightsweats have resolved. So that is good.

    One of my student's mother died Saturday very unexpectantly. My heart goes out to her. Spent quite a bit of time emailing and talking to her. She is excellent student. Her mother's dying instructions were for her to finish her studies. I will need to become a support system for her for the next year. She could use prayers folks. Thanks.

    Love to you all. I have a long work day in front of me.

Comments

  1. BeachWalk
    well yesterday was pretty bad withdrawal wise. cold turkey after jumping off kratom at 3.5 tsp. it was so strange because when I awoke yesterday I had no withdrawal which was the first time in days. I thought I was out of the woods. unfortunately no. the restless legs or more like restless body kicked in around noon and it was hell from that point on.

    i kind of screwed up my gabapentin schedule and only took 1100 mg total for the day. I was chasing the pain all day. so I just took 600 mg. now.

    Last night went to bed at 12 and awoke at 2:30 with the damn withdrawals. I've been awake since. I know this is all par for the course but I am exhausted from it all. I've been tapering and withdrawing which seems like forever. it has been since mid January. first oxycodone and then kratom.

    ok good news -- yesterday was day 1 without any opiates. amen to that. its been a long hard road. I can't even sit up I'm so weak. and thirsty. been drinking tons of water.

    jd I think you have an ultrasound today but I'm not certain. in any event you are in my thoughts.

    more later.
To make a comment simply sign up and become a member!